Existence of multiple solutions for a class of second-order ordinary differential equations
MetadataShow full metadata
By means of variational structure and Z2 group index theory, we obtain multiple solutions for the second-order differential equation
d/dt (p(t) du/dt) + q(t)u + ƒ(t, u) = 0, 0 < t < 1,
subject to one of the following two sets of boundary conditions:
u'(0) = u(1) + u'(1) = 0 or u(0) = u(1) = 0.
CitationShu, X. B., & Xu, Y. T. (2004). Existence of multiple solutions for a class of second-order ordinary differential equations. Electronic Journal of Differential Equations, 2004(137), pp. 1-14.
This work is licensed under a Creative Commons Attribution 4.0 International License.